# SDR ASAA2022101540313

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 25,516 hours, 8,010 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 40F464
- Condition: Failed
- Location: E/E, E8
- Part time: 25,526 hours, 8,012 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF#2 DOESNT TRANSMIT OR RECIEVE. GROUNDED - YES. REMOVED AND REPLACED #2 HF TRANSCEIVER REF B737-900 AMM 23-11-21.
